Alert archive / Oklahoma / Frost Advisories in 2015
Frost Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Nov 8, 2015, 9:32 PM CST for 8 counties in Oklahoma. It took effect at Nov 9, 2015, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 9:32 PM CST (03:32 UTC)
- In effect from
- Nov 9, 2015, 12:00 AM CST
- Expired
- Nov 9, 2015, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 83 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309 WWUS74 KTSA 090332 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 932 PM CST SUN NOV 8 2015 OKZ059-064-074>076-091145- /O.EXA.KTSA.FZ.W.0004.151109T0600Z-151109T1500Z/ PAWNEE-CREEK-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...PAWNEE...BRISTOW...STIGLER... WILBURTON...POTEAU 932 PM CST SUN NOV 8 2015 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ001-002-010-011-OKZ054>058-061>063-068-069-091145- /O.CON.KTSA.FZ.W.0004.151109T0600Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...TAHLEQUAH...STILWELL 932 PM CST SUN NOV 8 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091145- /O.NEW.KTSA.FR.Y.0003.151109T0600Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 932 PM CST SUN NOV 8 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...TULSA... OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH... SEQUOYAH...AND PITTSBURG COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE MID 30S WITH AREAS OF FROST DEVELOPING. * IMPACTS...THESE CONDITIONS COULD DAMAGE PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
2 follow-up statements
584 WWUS74 KTSA 091001 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 401 AM CST MON NOV 9 2015 ARZ001-002-010-011-OKZ054>059-061>064-068-069-074>076-091500- /O.CON.KTSA.FZ.W.0004.000000T0000Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...BRISTOW...TAHLEQUAH...STILWELL... STIGLER...WILBURTON...POTEAU 401 AM CST MON NOV 9 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...EARLY MORNING TEMPERATURES WILL REMAIN NEAR OR JUST BELOW FREEZING IN THE COLDER VALLEYS. * IMPACTS...THESE CONDITIONS MAY KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091500- /O.CON.KTSA.FR.Y.0003.000000T0000Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 401 AM CST MON NOV 9 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...TULSA... OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH... SEQUOYAH...AND PITTSBURG COUNTIES. * TEMPERATURE...EARLY MORNING TEMPERATURES WILL RANGE FROM THE MID 30S TO THE LOWER 40S WITH AREAS OF FROST IN THE COLDER VALLEY LOCATIONS. * IMPACTS...THESE CONDITIONS COULD DAMAGE PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
625 WWUS74 KTSA 091505 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 905 AM CST MON NOV 9 2015 ARZ001-002-010-011-OKZ054>059-061>064-068-069-074>076-091615- /O.EXP.KTSA.FZ.W.0004.000000T0000Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...BRISTOW...TAHLEQUAH...STILWELL... STIGLER...WILBURTON...POTEAU 905 AM CST MON NOV 9 2015 ...FREEZE WARNING HAS EXPIRED... $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091615- /O.EXP.KTSA.FR.Y.0003.000000T0000Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 905 AM CST MON NOV 9 2015 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Nov 8, 5:05 PM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Nov 8, 5:05 PM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
505 PM CST SUN NOV 8 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS, VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD, WITH GENERALLY CLEAR
SKIES AND A FEW HIGH CLOUDS.
&&
.PREV DISCUSSION... /ISSUED 312 PM CST SUN NOV 8 2015/
DISCUSSION...
Another cold night is in store for eastern Oklahoma and western
Arkansas as high pressure prevails at the surface and a mid-level
shortwave moves overhead. Will issue another Freeze Warning for
portions of northeast Oklahoma and northwest Arkansas as near freezing
and sub-freezing temperatures are forecast.
Temperatures Monday afternoon are expected to be similar to those
of Today with warmer temperatures anticipated Monday night into
Tuesday as southerly winds increase in advance of the next storm system.
The next storm system will be more vigorous with the mid-level shortwave
exiting the rockies Tuesday night and rapidly moving across the plains on
Wednesday. The associated cold front will move move through eastern
Oklahoma and western Arkansas Wednesday morning into early afternoon.
Showers and thunderstorms are expected in advance and along the front
late Tuesday night into early Wednesday afternoon. Strong to severe storms
will be possible given the overall strength of the wind fields associated
with this dynamic storm system. However, the better severe weather threat
looks to be east of the forecast area. Behind the front the winds are
expected to increase out the west-northwest ramping up the fire danger
across portions of eastern Oklahoma.
Fairly benign weather is expect late week and into the weekend with the next
chance of showers and thunderstorms coming late in the weekend as a mid-level
shortwave moves out the southwest and into Oklahoma.
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Warning from midnight tonight to 9 AM CST Monday for
OKZ054>058-061>063-068-069.
AR...Freeze Warning from midnight tonight to 9 AM CST Monday for
ARZ001-002-010-011.
&&
AVIATION...06Hazardous weather outlook, Nov 8, 5:00 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CST SUN NOV 8 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CST SUN NOV 8 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY THRU SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE REGION LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...WITH THE BETTER CHANCES ALONG AND EAST OF HIGHWAY 75. THERE WILL BE A LIMITED SEVERE THREAT WITH THESE STORMS...PRIMARILY IN THE FORM OF HAIL. GUSTY WEST WINDS AND MUCH DRIER AIR WILL MOVE INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS BEHIND A PACIFIC FRONT WEDNESDAY AFTERNOON. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AS A RESULT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Frost Advisories in Oklahoma, 2015Frost Advisories in Arkansas, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.